Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

PR-factorizations of families of light interior functions


Author: W. V. Caldwell
Journal: Proc. Amer. Math. Soc. 19 (1968), 299-302
MSC: Primary 30.81
DOI: https://doi.org/10.1090/S0002-9939-1968-0222314-2
MathSciNet review: 0222314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, Theory of pseudo-analytic functions, New York Univ., 1953. MR 0057347 (15:211c)
  • [2] W. V. Caldwell, Maximal vector spaces of light interior functions, J. Math. Mech. 12 (1963), 411-428. MR 0148931 (26:6427)
  • [3] -, Some relationships between Bers and Beltrami systems and linear elliptic systems of partial differential equations, Canad. J. Math. 17 (1965), 627-642. MR 0200605 (34:496)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.81

Retrieve articles in all journals with MSC: 30.81


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222314-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society